RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 6, Pages 1202–1205 (Mi dan28205)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

On the sum of the differences of the eigenvalues of two self-adjoint operators

M. G. Gasymov


Full text: PDF file (402 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 12.01.1963

Citation: M. G. Gasymov, “On the sum of the differences of the eigenvalues of two self-adjoint operators”, Dokl. Akad. Nauk SSSR, 150:6 (1963), 1202–1205

Citation in format AMSBIB
\Bibitem{Gas63}
\by M.~G.~Gasymov
\paper On the sum of the differences of the eigenvalues of two self-adjoint operators
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 6
\pages 1202--1205
\mathnet{http://mi.mathnet.ru/dan28205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152698}
\zmath{https://zbmath.org/?q=an:0191.15102}


Linking options:
  • http://mi.mathnet.ru/eng/dan28205
  • http://mi.mathnet.ru/eng/dan/v150/i6/p1202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Lyubishkin, “Regularized sums of roots of generalized quasipolynomials”, Math. USSR-Sb., 63:2 (1989), 447–455  mathnet  crossref  mathscinet  zmath
    2. V. A. Lyubishkin, V. E. Podolskii, “On the summability of regularized traces of differential operators”, Math. Notes, 54:2 (1993), 790–793  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Dubrovskii, A. I. Sedov, “An estimate for the difference of spectral functions of Gegenbauer-type operators in the norm of $L_q$”, Russian Math. (Iz. VUZ), 43:8 (1999), 17–22  mathnet  mathscinet  zmath
    4. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Non-nuclear perturbations of discrete operators and trace formulae”, Sb. Math., 196:12 (2005), 1841–1874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. N. M. Aslanova, “A trace formula of a boundary value problem for the operator Sturm–Liouville equation”, Siberian Math. J., 49:6 (2008), 959–967  mathnet  crossref  mathscinet  isi  elib
    7. A. I. Kozko, A. S. Pechentsov, “Regularized Traces of Higher-Order Singular Differential Operators”, Math. Notes, 83:1 (2008), 37–37  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. N. M. Aslanova, “About the spectrum and the trace formula for the operator Bessel equation”, Siberian Math. J., 51:4 (2010), 569–583  mathnet  crossref  mathscinet  isi  elib  elib
    9. M. K. Kerimov, “The theory of regularized traces of Sturm–Liouville operators as applied to approximate calculation of eigenvalues and eigenfunctions of certain singular operators”, Comput. Math. Math. Phys., 51:12 (2011), 2079–2101  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:75
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021